# SDR 2003FA0000459

- Difficulty date: April 15, 2003
- Submitted: May 12, 2003
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23031938
- Part serial: X32272
- Condition: Damaged
- Location: 2nd Stg Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE ASSY RECIEVED CUSTOMER REPORTED N1 RUB.  INSPECTION REVEALED THE 2ND STAGE NOZZLE DIAPHRAGM TO SEPARATED FROM THE 2ND STAGE NOZZLE DIAPHRAGM TO BE SEPARATED FROM THE NOZZLE ASSEMBLY.  BRAZE JOINT FAILED.  THIS ALLOW THE NOZZLE TO RUB THE NR 1 AND NR 2 WHEELS.  THE WHEELS ARE NOW UNSERVICEABLE.  THIS NOZZLE HAS ACCUMULATED 389.4 HOURS SINCE INSTALL.  THE TURBINE HAS 693.9 HOURS SINCE OVERHAUL.  AT 304.5 HOURS FOLLOWING THE TURBINE OVERHAUL, A LOSS OF POWER WAS EXPERIENCED.  THE TURBINE WAS INSPECTED. THE 2ND STAGE NOZZLE WAS IN SIMILAR IF NOT IDENTICAL CONDITION TO THE CURRENT DAMAGED UNIT.  THIS NOZZLE HAS ACCUMULATED 389.4 HOURS SINCE INSTALLATION.    TURBINE TT: 4192.5, TSO 693, TC 5290, TCSO 700.
